Über die starke Summation von Walsh—Fourierreihen

Schipp, Ferenc: Über die starke Summation von Walsh—Fourierreihen. In: Acta scientiarum mathematicarum, (30) 1-2. pp. 77-87. (1969)

[img]
Preview
Cikk, tanulmány, mű
math_030_fasc_001_002_077-087.pdf

Download (802kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 77-87
Language: német
Official URL: http://www.acta.hu
Uncontrolled Keywords: Walsh Joseph Leonard, Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 87. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14212

Actions (login required)

View Item View Item